# SDR C2XA01IA259

- Difficulty date: June 1, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YUL - FLIGHT 3675, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW CYCLED THE LANDING GEAR IN ACCORDANCE WITH THE QRH, AND THE GEAR RETRACTED SUCCESSFULLY AFTER SIX ATTEMPTS.  THE AIRCRAFT CONTINUED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONICS UNIT.  OPERATIONALLY CHECKED THE GEAR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO FLIGHT.
